MathSciNet Relay Station
MathSciNet bibliographic data
MR2810515 15B33 (15A03)
Wang, Qing-wen; Zhou, Yan; Zhang, Qin Ranks of the common solution to six quaternion matrix equations. Acta Math. Appl. Sin. Engl. Ser. 27 (2011), no. 3, 443–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement